# SDR AMWA49

- Difficulty date: September 3, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- Aircraft time: 17,218 hours, 24,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 114430002180
- Part serial: UE132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ABCD STRUCTURAL INSPECTION, THE RT FUSELAGE CLOSING ANGLE WAS FOUND CRACKED 2.4 INCHES. THE CRACK WAS REPAIRED IN ACCORDANCE TO THE BEECH SRM 53-90-23 AND RAYTHEON AIRCRAFT COMPANY FIELD REPAIR FR-CO-00934
